Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have a severe pruritic macular-papular rash all over body. Had ivy poison before. Being treated with medrol without any relief. Low body temperature. Is it side effect of any steroid?

I have a severe pruritic macular-papular rash over my entire body, including hands, feet , groin and scalp . I did have poison ivy last yr which does not appear to look the same. I have been treated with a medrol dosepack without any relief. This morning my body temp was low at 96 degrees. Any thoughts? Could this be a side effect of the steroid?
Asked On : Mon, 25 Jun 2012
Answers:  2 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seem that you might have Measles.
You may get fever or may not.
It is also possible that you might got some allergic rash due to some medicine or food or some cosmetic like soap,talcum etc.
Take some antihistamine like Cetrizine or levocetrizine after consulting your doctor.
Ok and bye.
Answered: Mon, 25 Jun 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. as your description suggests the condition appears to be some
viral infection probably chicken pox. it is a self limiting disease. but better to use medicines
to prevent secondary infection. so i advise you to consult a physician for diagnosis and
treatment. thank you.
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor